UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1172

タイトル: Division Theorems in Higher-codimensional Boundary Value Problems for $\cal E$-modules
著者: Sugiki, Yuichi
キーワード: division theorems
higher-codimensional boundary value problems
$\cal E$-modules
Takeuchi's conjecture
Cauchy-Kowalevski theorems
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 4, Page 595-608
抄録: We prove a division theorem with coefficients of relative bimicrofuntions for $\E$-modules. Our proof is based on the Cauchy-Kowalevski theorems for $\E$-modules. As one of applications, we solve Takeuchi's conjecture. We also apply his conjecture to higher-codi\-mensional boundary value problems.
URI: http://hdl.handle.net/2261/1172
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080402.pdf131.85 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください